# SDR SWAA2022020365280

- Difficulty date: January 31, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 51,725 hours, 30,772 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193D: SEVERAL FASTENERS HOLES ARE ELONGATED. (MARKED) ; / [01] REMOVED AND REPLACED PANEL PER AMM 53-51-21
